A Note on Two-Place Predicates and Fitting Sequences of Measure Functions

Journal of Symbolic Logic 39 (2):341-341 (1974)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 89,378

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Elementary Functions and LOOP Programs.Zlatan Damnjanovic - 1994 - Notre Dame Journal of Formal Logic 35 (4):496-522.
Vagueness and revision sequences.C. M. Asmus - 2013 - Synthese 190 (6):953-974.
Inferential Validity in a Logic for Vague Predicates.John H. Grosh - 1995 - Dissertation, University of California, Berkeley
Subrecursive functions on partial sequences.Karl-Heinz Niggl - 1999 - Archive for Mathematical Logic 38 (3):163-193.
Measure, randomness and sublocales.Alex Simpson - 2012 - Annals of Pure and Applied Logic 163 (11):1642-1659.
General random sequences and learnable sequences.C. P. Schnorr & P. Fuchs - 1977 - Journal of Symbolic Logic 42 (3):329-340.


Added to PP

3 (#1,502,807)

6 months
2 (#640,495)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Representation and Invariance of Scientific Structures.Patrick Suppes - 2002 - CSLI Publications (distributed by Chicago University Press).

Add more citations

References found in this work

No references found.

Add more references